MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 MAGIC3¿ INTERMITTENT CATHETER WITH SURE-GRIP¿ SLEEVE

C.R. BARD INC. (COVINGTON) -1018233 MAGIC3¿ INTERMITTENT CATHETER WITH SURE-GRIP¿ SLEEVE
Catalog Number 53614G
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient indicated one of the catheters they received did not have any eyelets.Per patient complaint form received on (b)(6) 2025, just want to make them aware of a panic situation hey had on (b)(6) 2025.Patient have used your catheters for more than 7 years, never had a problem, never had a complaint.On saturday (b)(6) 2025, at 10:00pm, they became panic stickle when they inserted a catheter because they had an urge to urinate and nothing came out.They pulled the catheter out and reinserted it and once again nothing came out.Then they looked at the catheter, wiped off the exit end.Put it in their mouth and blew.Nothing the entrance tip was not open.They pulled out another catheter inserted it, urine flowed.After several thousand successful uses one catheter was faulty.
 
Additional Manufacturer Narrative
The reported event is confirmed - manufacturing related.Visual: received 1 opened magic 3 intermittent catheter.Visual inspection noted the catheter had no eyelets.Therefore, product does not meet specifications.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The labeling and instructions for use were found to be adequate.Based on the investigation results, and no additional action is required at this time.Corrections: a, d, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the pt indicated one of the catheters he received did not have any eyelets.(note: this complaint was received via us mail.The pt's letter, which accompanied the return sample he sent to lms, will be attached to the complaint file once it is opened in gcs/tw).Please have a biohazard box sent to: (b)(6).Per patient complaint form received on 29may2025, just want to make you aware of a panic situation i had on (b)(6) 2025.I have used your catheters for more than 7 years, never had a problem, never had a complaint.On saturday on (b)(6) 2025 at 10:00pm, i became panic strickle when i inserted a catheter because i had an urge to urinate and nothing came out.I pulled the catheter out and reinserted it and once again nothing came out.I'm in a panic, where is the urine going.Is it flowing thought my body.Will sepsis poison my body and kill me.What shout i do.Should i all (b)(6), should i try to drive an emergency hospital, which one? i was panicky.I told myself slow down think what to do.I looked at the catheter; i wiped off the exit end.Put it in my mouth and blew.Nothing the entrance tip was not open.I pulled out another catheter inserted it, urine flowed.I sad, i'm safe, i'll live.After several thousand successful uses one catheter was faulty.I think you should be aware and decide it users should be advised and not panic as i did, i have enclosed the faulty catheter so you can evaluate what man have allowed one faulty slip thrown your system.P.S., i how blow into ach catheter before i used it.I don't need to panic again.No.

Brand Name
MAGIC3¿ INTERMITTENT CATHETER WITH SURE-GRIP¿ SLEEVE
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22182955
Report Number1018233-2025-04371
Device Sequence Number8356118
Product Code KOD
UDI-Device Identifier00801741069772
UDI-Public(01)00801741069772(11)250110(17)291128(10)JUJZ0107
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number53614G
Device Lot NumberJUJZ0107
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale